MathSciNet Relay Station
MathSciNet bibliographic data
MR2215181 34K10 (34K45)
Chen, Lijing; Sun, Jitao Nonlinear boundary value problem of first order impulsive functional differential equations. J. Math. Anal. Appl. 318 (2006), no. 2, 726–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement